Discussions that mention strattera

ADD / ADHD board


okay well update...
i went to the dr today and talk to him about everything i have talked about in this thread. i think he did begin to think maybe it was a unmasked mental illness because he said "your right this could be from the med, but if it doesnt stop after you stop taking it then it could be something else..." and he kind of gave me this smirk. but you see i have already stopped taking adderall xr and i feel better.. so anyway i was like "i did not feel this way before i started taking it. i know that im not crazy which is why i have done this research" and he kind of looked at me like he didnt believe me. i also printed out everything so he didnt think i was making it up.
so then i asked if hes heard of these side effects and he says yes... blah blah blah. by the end of the appointment i tell him that i want to try another med, i dont want to take adderall. and he says "what you did is smart. its good that you were able to realize what was going on" and he starts talking about the other meds & asks me which one i am familar with... and anyways long story short, im doing research on these other adhd meds... and it turns out THEY ALL HAVE THESE "RARE" side affects.

so really, my question NOW is will i have these psycho mania symptoms with all of these meds? i looked up concerta, ritalin & strattera and they all have these mania affects going on. even suicide possiblities for strattera. im afraid to try any because im afraid ill feel the way i did before..

what do you suggest?? any advice or comments appreciated.
Just a note here on Strattera, no doubt much safer than stimulant meds (aka amphetamines) as it is a triglycic antidepressant with of course some side/adverse effects but I would choose it over a stimulant if I were to take something. But it works in only some ADDers, so it might not work but it certainly would be worth a try!